# SDR DALA2024071107031

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 60,414 hours, 31,350 cycles
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Junction Box
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 FOUND CRACK ON FWD CANNON PLUG JUNCTION BOX ON THE FWD INBD SIDE OF BOX #1 ENG. CORRECTIVE ACTION: REPAIRED PER A319 SRM 54-50-00-283-012. (0439437)
